MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT Controller; Endoscopic Video Imaging System/Component, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION EXALT Controller; Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Model Number M0054243Z0
Medical Device Problem Codes Fitting Problem (2183); Optical Problem (3001); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two devices used in the same procedure.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt model d controller during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6)2026, for the treatment of bile duct stones.During the procedure, after 10 minutes inside the patient, the screen flickered then returned to normal; and after about another 5 minutes the screen became fuzzy.Troubleshooting was performed, including powering off and restarting the controller; however, the issue persisted.Unhooking the scope's umbilicus from the controller was reported to be difficult, and after plugging it back in the controller unexpectedly shutdown while rebooting.The controller was turned back on and while it was rebooting, it shut down again.Due to this, the procedure was completed with a different model device.It was reported to be difficult to remove the scope umbilicus from the controller.Per the user, the tab to release the scope did not appear to be functioning properly.No patient complications or adverse effects were reported in relation to this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.

Brand Name
EXALT Controller
Common Device Name
Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, 01752
EI   01752
MDR Report Key50534785
Report Number3005099803-2026-03477
Device Sequence Number14943348
Product Code FET
UDI-Device Identifier08714729990956
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054243Z0
Device Catalogue NumberM0054243Z0
Device Lot Number2532802873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown